Integral inequalities of Jensen type for λ-convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Integral inequalities of Jensen type for λ-convex functions. Matematicki Vesnik, 68 (1). 45 - 57. ISSN 0025-5165

Abstract

Some integral inequalities of Jensen type for λ-convex functions defined on real intervals are given

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32807
Official URL http://www.vesnik.math.rs/vol/mv16105.pdf
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex function; discrete inequality; λ-convex function; Jensen type inequality
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login